# SDR UALA2011031601282

- Difficulty date: March 16, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 60,987 hours, 8,823 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL EMERGENCY LIGHTS ZONE 2 AFT INOPERATIVE.  FOUND WIRING OUT OF DISCONNECT AT SEAT 9H AND 10C SEAT LIGHT DISCONNECTED AND 10C FOOT GRD WIRE PULLED OUT OF CONNECTOR.  REPAIRED WIRING, SYSTEM CHECKED OK.
